MathSciNet Relay Station
MathSciNet bibliographic data
MR929092 (89e:58079) 58F13 (54H20)
de Melo, W.; van Strien, S. One-dimensional dynamics: the Schwarzian derivative and beyond. Bull. Amer. Math. Soc. (N.S.) 18 (1988), no. 2, 159–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement